# SDR REXA2024111401480

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R IS CORRODED FROM FS310- FS349. REMOVED UN-SERVICEABLE STGR 20R BETWEEN FS 295 AND FS 319.70 IAW CRJ 700 SRM 51-42-06-001-001-A01/51-42-21-001-001-A01, LOCATED AND DRILLED NEW SERVICEABLE STRINGER 20R (P/N:SH670-31208-3U) IAW CRJ 700 SRM 51-40-11-001-001-A01, INSTALLED NEW SERVICEABLE STRINGER 20R (P/N:SH670-31208-3U) IAW CRJ 700 SRM 51-42-06-001-001-A01/51-42-21-001-001-A01
